I am withdrawing from Lexapro right now. I have withdrawn from other SSRIs in the past including Paxil. Your symptoms sound normal and your doctor sounds about right. The withdrawal symptoms subside for me in about 2-3 weeks although this can vary from person to person. I chose to stop taking the 10 mg cold turkey because I get just as bad withdrawal effects each time we tapered the dose down gradually so I said what the hell is the point? I feel the same just stopping at 10mg than I did when tapering down from 20mg. But in the end, don't worry. Give it some time and you will feel "normal" again. :)
In my experience, I tend to agree with Slappy. While I have not been on Lexapro I did a gradual taper from another SSRI, Zoloft, and experienced some side effects like you are describing for a couple of weeks after I stopped. I applaud you for working closely with your doctor. You are taking the right steps; just continue to work with him/her. The side effects will wean and while everybody is different I also think it will be ok.